# SDR VQI20151211000039

- Difficulty date: November 25, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N631VA
- Make and model: Airbus A320-214
- Aircraft serial: 3135
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: ET3454HC
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OPERATING FLIGHT EXPERIENCED AN EXTRACT FAN FAULT MESSAGE ON ECAM WITH SMOKE AND ELECTRICAL BURNING ODOR IN FLIGHT DECK AND CABIN.  THE FLIGHT CREW INITIATED EMERGENCY PROCEDURES AND DIVERTED THE FLIGHT.  CONTRACTED TECHS ACCOMPLISHED TSM 24-00-00-810-823-A AND 21-26-00-810-909-A.  THE AVIONICS EXTRACT FAN WAS FOUND FAILED AND PLACED ON MEL 21-26-02-03, THE ACFT DEPARTED AND CONTINUED ON TO DESTINATION WITHOUT ANY FURTHER ISSUES.  THE EXTRACT FAN WAS REPLACED IAW AMM 21-26-51, NO FURTHER PROBLEMS REPORTED ON SUBSEQUENT FLIGHTS.
